Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Feb 4, 2008, 2:53 PM CST for 33 counties in Texas. It took effect at Feb 5, 2008, 9:00 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2008, 2:53 PM CST (20:53 UTC)
- In effect from
- Feb 5, 2008, 9:00 AM CST
- Expired
- Feb 6, 2008, 3:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2215 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 042053 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 253 PM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT FROM 900 AM CST TUESDAY MORNING TO 7 PM CST THROUGH TUESDAY EVENING FOR SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS... .A FAST MOVING PACIFIC COLD FRONT WILL MOVE EAST ACROSS SOUTH CENTRAL ON TUESDAY...BRINGING STRONG WEST AND NORTHWEST WINDS TO THE AREA AGAIN. RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT IN THE MORNING...AND CONTINUE BELOW 25 PERCENT INTO THE EARLY EVENING HOURS. TXZ171>173-183>194-202>209-217>225-228-051000- /O.UPG.KEWX.FW.A.0003.080205T1500Z-080206T0100Z/ /O.NEW.KEWX.FW.W.0008.080205T1500Z-080206T0100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 253 PM CST MON FEB 4 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A PACIFIC COLD FRONT WILL MOVE EAST ACROSS SOUTH CENTRAL TEXAS FROM THE WEST AND NORTHWEST ON TUESDAY...BRINGING NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 30 AND 40 MPH. RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT IN THE MORNING...AND CONTINUE BELOW 25 PERCENT THROUGH THE EARLY EVENING. THE LACK OF SIGNIFICANT RAINFALL AND DRY VEGETATION CONTINUES ACROSS SOUTH CENTRAL TEXAS. THE RAINFALL FROM SEPTEMBER 2007 TO JANUARY 2008 WAS THE 2ND DRIEST SEPTEMBER TO JANUARY AT SAN ANTONIO SINCE 1871...THE 4TH DRIEST AT AUSTIN BERGSTROM SINCE 1949...THE 26TH DRIEST AT AUSTIN MABRY SINCE 1856...AND THE 45TH DRIEST SEPTEMBER TO JANUARY AT DEL RIO SINCE 1906. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
3 follow-up statements
000 WWUS84 KEWX 051247 AAA RFWEWX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 641 AM CST TUE FEB 5 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM CST THIS MORNING THROUGH 10 PM THIS EVENING FOR ALL OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS... .A PACIFIC FRONT WILL PUSH EAST ACROSS SOUTH CENTRAL TEXAS TODAY...BRINGING STRONG WEST AND NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES TO THE AREA AGAIN. CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO CONTINUE INTO THE EVENING HOURS AND CONTRIBUTE TO EXTREME FIRE BEHAVIOR. TXZ171>173-183>194-202>209-217>225-228-060400- /O.EXT.KEWX.FW.W.0008.080205T1500Z-080206T0400Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 641 AM CST TUE FEB 5 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXTENDED THE RED FLAG WARNING THROUGH 10 PM CST THIS EVENING. WEST AND NORTHWEST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS TO BETWEEN 30 AND 40 MPH ARE FORECAST ACROSS THE AREA TODAY...WITH RELATIVE HUMIDITIES FORECAST TO DIP DOWN INTO THE TEENS. THE ONSET OF THESE CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED BETWEEN 9 AND 10 AM ACROSS OUR NORTHWEST COUNTIES...THEN FORECAST TO SPREAD EAST ACROSS SOUTH CENTRAL TEXAS THROUGH THE DAY. CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED EAST OF INTERSTATE 35 UNTIL THIS AFTERNOON. SINGLE DIGIT RELATIVE HUMIDITIES ARE POSSIBLE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE VALLEY...WHERE THE HIGHEST WIND SPEEDS ARE ALSO FORECAST. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 052120 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CST TUE FEB 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 3 AM WEDNESDAY FOR ALL OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS... .A PACIFIC FRONT WILL PUSH EAST ACROSS SOUTH CENTRAL TEXAS TODAY...BRINGING STRONG WEST AND NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES TO THE AREA. CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO CONTINUE INTO THE OVERNIGHT HOURS AND CONTRIBUTE TO EXTREME FIRE BEHAVIOR. TXZ171>173-183>194-202>209-217>225-228-060900- /O.EXT.KEWX.FW.W.0008.000000T0000Z-080206T0900Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 320 PM CST TUE FEB 5 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. WEST AND NORTHWEST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS BETWEEN 30 AND 40 MPH ARE FORECAST ACROSS THE AREA TODAY...WITH RELATIVE HUMIDITIES FORECAST TO DIP DOWN INTO THE TEENS. THE WINDS WILL BEGIN TO DIMINISH THIS EVENING...BUT WILL REMAIN BREEZY AT 10 TO 20 MPH. RELATIVE HUMIDITY RECOVERIES WILL REMAIN BELOW 60 PERCENT. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 060537 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1137 PM CST TUE FEB 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 3 AM WEDNESDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS... .A PACIFIC FRONT PUSHED EAST THROUGH SOUTH CENTRAL TEXAS AND BROUGHT VERY LOW RELATIVE HUMIDITIES TO THE AREA. A CANADIAN COLD FRONT IS SLIDING SOUTH THROUGH THE STATE TONIGHT AND WILL INCREASE RELATIVE HUMIDITIES OVERNIGHT WHILE ALLOWING BRISK NORTH WINDS TO CONTINUE. CRITICAL FIRE WEATHER CONDITIONS ARE ENDING FROM THE NORTH AND WILL END ACROSS THE REST OF SOUTH CENTRAL TEXAS EARLY WEDNESDAY MORNING. TXZ171>173-188-190>194-208-209-223>225-060645- /O.CAN.KEWX.FW.W.0008.000000T0000Z-080206T0900Z/ LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- 1137 PM CST TUE FEB 5 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING. A COOLER CANADIAN AIRMASS HAS MOVED SOUTH ACROSS THE EASTERN SECTIONS OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES HAVE RISEN ABOVE 25 PERCENT AND WILL CONTINUE TO RECOVER TO ABOVE 60 PERCENT EARLY WEDNESDAY MORNING. $$ TXZ183>187-189-202>207-217>222-228-060900- /O.CON.KEWX.FW.W.0008.000000T0000Z-080206T0900Z/ VAL VERDE-EDWARDS-REAL-KERR-BANDERA-KENDALL-KINNEY-UVALDE-MEDINA- BEXAR-COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- DIMMIT- 1137 PM CST TUE FEB 5 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. RELATIVE HUMIDITIES REMAIN AT OR BELOW 25 PERCENT AND 20 FOOT WINDS ABOVE 15 MPH OVER THE WINTER GARDEN, EDWARDS PLATEAU AND PARTS OF THE COASTAL PRAIRIES. DRY WEST WINDS WILL BE REPLACE BY COOLER NORTH WINDS TONIGHT. THE RESULT WILL BE RELATIVE HUMIDITIES RISING ABOVE 25 PERCENT EARLY WEDNESDAY MORNING. RELATIVE HUMIDITY RECOVERIES WILL REMAIN BELOW 60 PERCENT. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 4, 11:46 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Feb 4, 11:46 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1146 AM CST MON FEB 4 2008 .AVIATION... MVFR CIGS PREVAIL AT THE I-35 TERMINALS AT THIS TIME. CIGS WILL IMPROVE TO VFR BY 20-21Z. VFR CONDITIONS WILL PREVAIL AT KDRT THRU THIS TAF CYCLE. SFC WINDS TODAY WILL BE SOUTH TO SOUTHEAST AT 10 TO 15 KTS. THE SOUTHERLY LOW LEVEL FLOW WILL CONTINUE TONIGHT RESULTING IN MVFR CIGS DEVELOPING BY 04Z. PATCHY DRIZZLE WILL DEVELOP AFTER 09Z RESULTING IN IFR CIGS AND MVFR VSBYS. FROPA WILL OCCUR AT KDRT BY 12Z SHIFTING WINDS TO THE NORTHWEST AT 10 TO 15 KTS. && .PREV DISCUSSION... /ISSUED 1128 AM CST MON FEB 4 2008/ DISCUSSION... CONTINUED TRENDS FROM ONGOING FORECASTS WITH SOME INFO FROM THE 12Z TO 17Z TRENDS TODAY...THE ENSEMBLE SOLUTIONS FROM 00Z TO 06Z...AND THE 12Z GFS AND NAM SOLUTIONS. WIND SHIFT FROM THE WEST AND THEN TO THE NORTHWEST ON TUESDAY THROUGH TUESDAY EVENING STILL SHOWS UP... WITH PASSING LINE OR AREA OF SHOWERS AND THUNDERSTORMS WITH THE PACIFIC COLD FRONT. RAPID DRYING FROM THE WEST STILL SHOWS UP FOR TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. DRY WEATHER IS EXPECTED WED THRU SAT...THEN INCREASING CLOUDS SUNDAY AND MONDAY NEXT WEEK...WITH A SLIGHT CHANCE OF SHOWERS NEXT MONDAY. PREV DISCUSSION... /ISSUED 529 AM CST MON FEB 4 2008/ AVIATION... AN UPPER LEVEL STORM SYSTEM WILL DRIVE A COLD FRONT ACROSS SOUTH CENTRAL TEXAS TUESDAY MORNING. MVFR CIGS PREVAIL AT THE I-35 TERMINALS ATTM. CIGS WILL IMPROVE TO VFR BY 18Z. VFR CONDITIONS WILL PREVAIL AT KDRT THRU THIS TAF CYCLE. SFC WINDS TODAY WILL BE SOUTH TO SOUTHEAST AT 10 TO 15 KTS. THE SOUTHERLY LOW LEVEL FLOW WILL CONTINUE TONIGHT RESULTING IN MVFR CIGS DEVELOPING BY 04Z. PATCHY DRIZZLE WILL DEVELOP AFTER 09Z RESULTING IN IFR CIGS AND MVFR VSBYS. FROPA WILL OCCUR AT KDRT BY 12Z SHIFTING WINDS TO THE NORTHWEST AT 10 TO 15 KTS. FROPA AND POSSIBLE PRE-FRONTAL CONVECTION AT THE I-35 TERMINALS WILL OCCUR AFTER 12Z AND WILL BE ADDRESSED WITH THE 18Z TAF ISSUANCE. PREV DISCUSSION... /ISSUED 401 AM CST MON FEB 4 2008/ DISCUSSION... PWATS ARE ON THE INCREASE AND GULF MOISTURE IS IN PLACE ACROSS OUR AREA...WITH SURFACE DEWPOINT TEMPS IN THE 50S TO MID 60S. MOISTURE ADVECTION WILL CONTINUE INTO TONIGHT AS THE POTENT UPPER LEVEL TROUGH APPROACHES FROM THE WEST...WITH PWATS FORECAST TO INCREASE TO NEAR ONE INCH ACROSS OUR WESTERN COUNTIES AND TO 1.5 INCHES ACROSS OUR EASTERN THIRD. THESE PWAT VALUES ARE ROUGHLY TWO STANDARD DEVIATIONS ABOVE NORMAL FOR FEBRUARY...AND WILL SUPPLY AMPLE FUEL FOR ANY CONVECTION THAT GETS FORCED ALONG THE PACIFIC FRONT LATE MONDAY NIGHT INTO TUESDAY MORNING. THE SPC DAY1 CONVECTIVE OUTLOOK (ENDING 12Z TUE) SHOWS A GOOD CHUNK OF OUR AREA IN THE GENERAL THUNDERSTORMS AREA...WITH THE SLIGHT RISK FOR SEVERE EXTENDING FROM NE TX BACK DOWN INTO PORTIONS OF WILLIAMSON AND LEE COUNTIES. OUR ANALYSIS OF THE 00Z NAM12 AND GFS40 CONVECTIVE PARAMETER OUTPUT DID NOT SUPPORT A MENTION OF SEVERE IN OUR FORECAST...WITH CAPE VALUES GENERALLY BELOW 1000 J/KG AND PLENTY OF CONVECTIVE INHIBITION TO OVERCOME. SO...OUR FORECAST WILL BE FOR A CHANCE OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FROPA...WITH THE BEST CHANCES ACROSS OUR NE COUNTIES. BEHIND THE FRONT TUESDAY...THE LOWER ATMOSPHERE WILL BECOME FULLY-MIXED DURING THE AFTERNOON AND A WIND ADVISORY MAY BE NEEDED... ESPECIALLY ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY. A MODIFIED CANADIAN AIRMASS WILL FOLLOW DOWN BEHIND THE UPPER TROUGH LATE TUESDAY NIGHT...WITH COLD AIR ADVECTION CONTINUING INTO WEDNESDAY MORNING. A LOW AMPLITUDE...NEAR ZONAL PATTERN WILL PREVAIL LATER IN THE WEEK...WITH TEMPS AT OR ABOVE NORMAL. GULF MOISTURE WILL RETURN NEXT WEEKEND...WITH CHANCES FOR PRECIP POSSIBLY RETURNING SUNDAY NIGHT AND CONTINUING INTO NEXT MONDAY AS A WEAK UPPER TROUGH MOVES OVERHEAD. FIRE WEATHER... RELATIVE HUMIDITIES ARE FORECAST TO EXCEED CRITICAL THRESHOLDS LATER THIS AFTERNOON ACROSS THE EDWARDS PLATEAU AND ALONG THE RIO GRANDE VALLEY...BUT WINDS ARE FORECAST TO STAY BELOW CRITICAL VALUES. THE SPC DAY 2 FIRE WEATHER OUTLOOK SHOWS MOST OF OUR AREA IN A CRITICAL AREA FOR TUESDAY...WHICH MATCHES WELL WITH WHAT WEVE BEEN FORECAST FOR SEVERAL DAYS NOW. THE FIRE WEATHER WATCH FOR TUESDAY WILL LIKELY BE UPGRADED TO A RED FLAG WARNING LATER TODAY. WINDS AND RELATIVE HUMIDITIES WILL EASILY EXCEED CRITICAL THRESHOLDS TUESDAY BEHIND THE FRONT. THE ONSET OF THESE CONDITIONS WILL BE SLIGHTLY DELAYED...TO THE AFTERNOON...ACROSS OUR EASTERN- MOST COUNTIES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 65 74 41 62 / 20 30 50 0 0 AUSTIN BERGSTROM INTL AIRPORT 82 64 76 38 64 / 20 30 50 0 0 DEL RIO INTL AIRPORT 81 57 74 40 68 / - 20 - 0 0 SAN ANTONIO INTL AIRPORT 81 63 79 41 66 / 10 20 30 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. && 08/03
Hazardous weather outlook, Feb 4, 4:18 AM CST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 418 AM CST MON FEB 4 2008 TXZ171>173-183>194-202>209-217>225-228-051200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 418 AM CST MON FEB 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FIRE WEATHER WATCH IS IN EFFECT ON TUESDAY FROM 9 AM TO 7 PM. WINDS AND RELATIVE HUMIDITIES WILL EXCEED CRITICAL THRESHOLDS ON TUESDAY BEHIND A PACIFIC COLD FRONT. A WIND ADVISORY MAY ALSO BE REQUIRED FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.